Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What could be the cause of absence of urine flow with hard stools in one post turp surgery ?

sir my father had a turp surgery on 7th of march, then the catheteral was removed on 10th of march 11:00 am. he got released today noon. before that he had a good flow of urine.. but after today afternoon from the last 2 tries urine is not coming.. at the same time stool has hardened. please suggest sir.
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
It is now three weeks since you asked this question.
He must be alright by now. If not consult the same urologist.
If his problems are continuing, he may need a cystoscopic evaluation to decide about furthrt treatment.
Answered: Thu, 5 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
thank you for the inquiry

please give more water for drinking.

monitor the quantity of water intake and quantity of urine.

If the urine is very low, contact the physician

Answered: Wed, 14 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor